# SDR AALA971829

- Difficulty date: September 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3515
- Make and model: Doug DC-9-82
- Aircraft serial: 49892
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pipe
- Part number: 7912641966
- Condition: Cracked
- Location: Aft Fuselage
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DFW - FLT 2030 - AFTER TAKEOFF BDL DURING CLIMB-OUT, OILY ODOR NOTED IN CABIN.  ACCOMPLISHED ABNORMAL PROCEDURE AND ODOR DISSIPATED WHEN RIGHT PACK SHUT DOWN.  NO OTHER ABNORMAL IND AND A/C PROCEEDED TO DFW, LANDING WITHOUT INCIDENT.  REPLACED THRUST REVERSER HYDRAULIC PRESSURE PIPE FOUND CRACKED AND LEAKING HYDRAULIC FLUID WHICH WAS INGESTED INTO APU INLET.  ACCOMPLISHED PACK BURNOUT PROCEDURE AND REPLACED BOTH COALESCER BAGS.  ACCOMPLISHED GROUND ENGINE RUN AND SYSTEMS LEAK AND GROUND CHECKED NORMAL OPERATION WITH NO ODOR NOTED.  (M)
